Diclofenac Overdose

Treatment for a Diclofenac Overdose

The treatment for an overdose with this drug will vary. If the overdose was recent and taken by mouth, a healthcare provider may give certain medicines to induce vomiting or place a tube into the stomach to "pump the stomach." Activated charcoal may be given to limit absorption of the medication. Treatment will also involve supportive care, which would include treating any of the overdose symptoms that occur (such as high blood pressure).
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on this medication.
 
Top Foods to Fight Inflammation

Diclofenac Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.